# SDR 2002UALA01449

- Difficulty date: September 23, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 53,947 hours, 6,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140025
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RECEIVED ANTI SKID EICAS MSG ON TAKEOFF ROLL.  REPLACED NR 5 ANTI-SKID TRANSDUCER.  OP CHECK NORMAL.
